# SDR CALA2013112193178

- Difficulty date: November 18, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 78,440 hours, 23,690 cycles
- Engine: Pwa PW2040
- System (JASC): 2840 · Fuel Indicating System
- Part: Status Message
- Condition: Activated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL QUANTITY CHANNEL STATUS MESSAGE DISPLAYED ON EICAS.
